# SDR AUS20020856

- Difficulty date: August 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B1594511
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD TRAILING EDGE FLAP NR 2 BOAT FAIRING REAR ATTACHMENT FITTING SHEARED.
